# SDR RAIA2019081310001

- Difficulty date: August 11, 2019
- Submitted: August 13, 2019
- Operation: Air carrier
- Aircraft: N11119
- Make and model: Emb EMB-145XR
- Aircraft serial: 145677
- Aircraft time: 43,027 hours, 26,834 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Clamp
- Part number: LA815113TSS20S30
- Part serial: NSN
- Condition: Loose
- Location: Duct
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

PACK #1 SHUT OFF ON FLIGHT AND WOULD NOT COME BACK ON. COMPLETED EMERGENCY DESCENT--- FOUND LOOS CLAMP ON RUBBER COUPLING AND AFT OF PACK #1. R&R COIPLING AND CLAMP. OPS CHECK GOOD.
